# SDR N6WA2024071603

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N520GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10065
- Aircraft time: 44,398 hours, 34,617 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: DL2233M11
- Part serial: 2141
- Condition: Inoperative
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED YAW MOTION DURING CLIMB.  R/R YAW DAMPER #1 LINEAR ACTUATOR IAW CRJ 550 AMM 22-22-01. OPS CHECK GOOD.
